# SDR 99ZZZX342

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51703
- Make and model: Enstrm 280C
- Aircraft serial: 1118
- Engine: Lyc HIO360E1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12988
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, 10-10-97, FOUND NR 2 CYLINDER COMPRESSION WAS LOW.  AFTER INSPECTION OF CYLINDER, INTAKE VALVE SEAT WAS FOUND LOOSE, INTAKE VALVE WAS BURNT.  AT THAT TIME, THE OWNER SHOWED 2 MORE CYLINDERS FROM PAST MAINTENANCE WITH THE SAME CONDITION, HOWEVER, AFTER RESEARCHING ENGINE LOGS, PART NUMBER IS UNKNOWN.  OWNER ESTIMATES 100 HOURS ON THIS PART.  OWNER GIVES FLIGHT INSTRUCTION IN AIRCRAFT.  SUBMITTER STATED POSSIBLE CAUSE MAY BE OVERBOOSTING ENGINE.
